# SDR AALA991685

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AA
- Make and model: Boeing 727223
- Aircraft serial: 21086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 294.5 WEB CRACK, RBL 23 INCHES FROM CENTER JUST ABOVE AND INBOARD OF RIGHT TUNNEL IN CHAMPAGNE LOUNGE.  INSTALLED DOUBLER PER SRM 51-40-2.  TST:  63,374 HOURS.  CYCLES:  39,840.  (X)
